# SDR REXA2025081800749

- Difficulty date: June 9, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: B0530021BF
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R IS CORRODED BETWEEN F.S. 565 TO F.S. 581.  BLENDED CORROSION IAW SRM 53-31-03-101-004-A04. PERFORMED LPI ON REWORKED AREAS ON S19R BETWEEN BS 565 AND 581 IAW NDTM PT 1 51-20-008-230-A01. NO INDICATIONS NOTED.  PERFORMED UT THICKNESS ON REWORKED AREAS ON S19R BETWEEN BS 565 -  581 IAW  NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .035 OR GREATER.  INVESTIGATION FOUND PART TO HAVE A MAXIMUM THICKNESS OF .063, BLENDING REMOVED .028, MRT OF .035.  PART FOUND TO BE OUT OF LIMITS IAW SRM 53-31-03-101-004-A01. PART REQUIRES REPLACEMENT.  CUT AWAY DAMAGED SECTION OF S19R IAW SRM 53-00-03-201-001-A01, STEPS 5A(1-2)  IAW SRM 51-21-06-001-001-A01. PERFORMED HFEC OF STRINGER 19R BS 565-581 CUTLINE EDGES IAW NDTM PART 1 51-20-006-250-A01. NO INDICATIONS NOTED.  ATTACHED 908.1 IAW TS#012308T.  FABRICATED, LOCATED & DRILLED STRINGER AND REPAIR SPLICES IAW SRM 53-00-03-201-001-A01, STEPS 5A(6-13)
